Title: Positive solutions of ∞-point boundary value problems for systems of nonlinear second-order differential equations

Authors: Xinli Zhang

Addresses: College of Mathematics and Physics, Qingdao University of Science and Technology, Qingdao, 266061, China

Abstract: In this paper, we study the existence of positive solutions of ∞-point boundary value problems of nonlinear second-order differential equations by constructing a special set and utilising fixed point theory. We improved and generalised the result of related paper.

Keywords: boundary value problems; cones; positive solutions; nonlinear differential equations; second-order differential equations; fixed point theory.

DOI: 10.1504/IJDSDE.2016.074583

International Journal of Dynamical Systems and Differential Equations, 2016 Vol.6 No.1, pp.87 - 100

Received: 06 Apr 2015
Accepted: 14 Aug 2015

Published online: 05 Feb 2016 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article